# SDR ASAA0080511

- Difficulty date: August 21, 2000
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D37013111
- Part serial: 2903
- Condition: Discharged
- Location: Escape Slide
- Part time: 25,949 hours, 14,299 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLIGHT 752, THE L2 DOOR EMERGENCY EVACUATION SLIDE PRESSURE WAS FOUND TO BE LOW.  REPLACED THE L2 DOOR SLIDE AND ROUTED TO SEA FOR INSPECTION AND/OR REPAIR.  THE SLIDE WAS INSPECTED AND THE BOTTLE WAS REPLACED. THE BOTTLE WAS ROUTED TO AIR CRUISERS WHERE THE GAUGE AND VALVE WERE REPLACED.  THE BOTTLE LEAK CHECKED GOOD AND WAS RETURNED TO ASA FOR SERVICE. (M)
